# SDR AALA20040778

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N293AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49305
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Loose
- Location: Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T402/26  RIGHT ENGINE OIL TEMPERATURE WENT OFF SCALE.  HIGH DURING CLIMBOUT THROUGH 27,000 FEET AT CRUISE.  GAUGE WAS ERRATIC DURING DESCENT.  ALL OTHER ENGINE INDICATIONS WERE NORMAL.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND GROUND WIRE TO ENGINE OIL TEMPERATURE SENSOR WAS LOOSE.  SECURED LOOSE GROUND WIRE AND REPLACED TEMPERATURE SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
